| Model Number |
MMT-751LNAS |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test, rewind, basic occlusion, occlusion, prime/compromised force sensor system and excessive no delivery test.No motor error alarm noted.Motor passed motor test.
Event or Problem Description
Information received by medtronic indicated that the insulin pump received motor error alarm.Customer reported that they were able to clear the alarm.They were able to rewind the insulin pump.Customer reported the history of motor error alarms.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.